MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number 3500CP-G
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service technician was sent for investigation and repair on 2025-09-29.The sechrist gas mixer was replaced.The air-oxygen mixer must be replaced with a new one.The air-oxygen mixer is unsuitable for clinical use.The reported failure did not cause or contribute to serious injury or death.Since no systemic issue was determined no corrective action is required at this time.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.The ifu states, "to ensure proper function and accuracy, the sechrist air/oxygen gas mixers must be thoroughly overhauled every two (2) years.To maintain the product warranty, the overhaul must be performed by sechrist industries or by sechrist authorized personnel." therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no.(b)(4).
 
Event or Problem Description
It was reported that blood has entered the gas mixer.No harm to any person was reported.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma ave.
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim, CA 92807
MDR Report Key23342249
Report Number2020676-2025-00025
Device Sequence Number9452151
Product Code DTX
UDI-Device Identifier00899660002345
UDI-Public00899660002345
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K023745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown